The hazards of brussels sprouts consumption at Christmas

@article{Pettit2012TheHO,
  title={The hazards of brussels sprouts consumption at Christmas},
  author={S. Pettit and A. Japp and R. Gardner},
  journal={Medical Journal of Australia},
  year={2012},
  volume={197}
}
661 MJA 197 (11/12) · 3/17 December 2012 Excessive consumption of vitamin K1-rich foods may antagonise the action of warfarin. Eating a large amount of brussels sprouts precipitated hospital admission for a patient who was on anticoagulation therapy for a left ventricular assist device. Doctors should counsel all patients in whom maintenance of anticoagulation is crucial against overconsumption of such foods. 
2 Citations

References

SHOWING 1-5 OF 5 REFERENCES
The effect of a diet rich in brussels sprouts on warfarin pharmacokinetics
  • 19
Possible interaction between warfarin and cranberry juice
  • 139
Myocardial infarction after diet-induced warfarin resistance.
  • F. Walker
  • Medicine
  • Archives of internal medicine
  • 1984
  • 32
Sprouting a warfarin interaction
  • 4
Warfarin resistance caused by broccoli.
  • S. Kempin
  • Medicine
  • The New England journal of medicine
  • 1983
  • 17